Article citationsMore>>

R. P. Agarwal and R. U. Verma, “General System of (A,η)-Maximal Relaxed Monotone Variational Inclusion Problems Based on Generalized Hybrid Algorithms,” Communications in Nonlinear Science and Numerical Simulation, Vol. 15, No. 2, 2010, pp. 238-251. doi:10.1016/j.cnsns.2009.03.037

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.